List of citations in Numdam for : The Cartan-Thullen theorem for Banach spaces

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 24 (1970) no. 4, p. 667-676

Dineen, Seán; Timoney, Richard M.; Vigué, Jean-Pierre

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 12 (1985) no. 4, p. 515-529




Hirschowitz, André

Annales de l'Institut Fourier, Volume 22 (1972) no. 2, p. 255-292

Nachbin, L.

Séminaire Équations aux dérivées partielles (Polytechnique) (1971-1972), Talk no. 18, 9 p.

Chae Soo Bong

Annales de l'Institut Fourier, Volume 21 (1971) no. 3, p. 107-141